On the congruent number problem over integers of real number fields

Zinevičius, Albertas (2014) On the congruent number problem over integers of real number fields. Albanian J. Math., 8 (1). pp. 49-53.

[img]
Preview
Text
2014-05.pdf

Download (303kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/258

Actions (login required)

View Item View Item